Alert archive / Wyoming / Red Flag Warnings in 2016

Red Flag Warning 14, NWS Riverton, WY

July 30, 20168 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Jul 30, 2016, 1:55 AM MDT for 8 counties in Wyoming. It took effect at Jul 30, 2016, 11:58 AM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 30, 2016, 1:55 AM MDT (07:55 UTC)
In effect from
Jul 30, 2016, 11:58 AM MDT
Expired
Jul 30, 2016, 8:08 PM MDT
In force
8 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY, Teton County, WY, Uinta County, WY

The radar

The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:37 PM MDTNON-TSTM WND GST 584 Nw Riverton, WYASOS STATION RIVERTON AIRPORT /RIW/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 7.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
3411 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WWUS85 KRIW 300755
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
155 AM MDT SAT JUL 30 2016

...CRITICAL FIRE WEATHER CONDITIONS OVER THE WESTERN
MOUNTAINS...WIND RIVER BASIN...AND GREEN RIVER MOUNTAINS AND
RATTLESNAKE RANGE THIS AFTERNOON AND EVENING...

.THE COMBINATION OF LOW RELATIVE HUMIDITY...VERY WARM TO HOT
TEMPERATURES...BREEZY CONDITIONS...ISOLATED DRY LIGHTNING AND
HAINES INDEX OF 6 WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON AND EVENING.

WYZ289-302200-
/O.UPG.KRIW.FW.A.0012.160730T1900Z-160731T0300Z/
/O.NEW.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
155 AM MDT SAT JUL 30 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR LOW RELATIVE HUMIDITY...HOT
TEMPERATURES...BREEZY CONDITIONS AND A HAINES INDEX OF 5 OR 6...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 289.

* WIND...WEST TO NORTHWEST 10 TO 15 MPH WITH GUSTS 25 MPH.

* HUMIDITY...AS LOW AS 11 PERCENT.

* THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS WITH STRONG AND
  ERRATIC WIND GUSTS AS HIGH AS 50 MPH.

* HAINES INDEX...5 TO 6

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ288-414>416-302200-
/O.UPG.KRIW.FW.A.0012.160730T1900Z-160731T0300Z/
/O.NEW.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
155 AM MDT SAT JUL 30 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR LOW RELATIVE HUMIDITY...WARM
TEMPERATURES...BREEZY CONDITIONS...LIGHTNING AND A HAINES INDEX
OF 5 TO 6...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST 10 TO 15 MPH WITH GUSTS 25 MPH AT TIMES.

* HUMIDITY...AS LOW AS 12 PERCENT.

* THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS WITH STRONG AND
  ERRATIC WIND GUSTS AS HIGH AS 50 MPH.

* HAINES INDEX...5 TO 6

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL LIKELY
  SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ283-302200-
/O.UPG.KRIW.FW.A.0012.160730T1900Z-160731T0300Z/
/O.NEW.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/
UPPER WIND RIVER BASIN/WIND RIVER BASIN-
155 AM MDT SAT JUL 30 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR HOT TEMPERATURES...LOW RELATIVE HUMIDITY AND
A HAINES INDEX OF 5 TO 6 AND BREEZY CONDITIONS...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...NORTHWEST 12 TO 18 MPH WITH GUSTS 25 MPH.

* HUMIDITY...AS LOW AS 9 PERCENT.

* THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS MAINLY FROM 
  CROWHEART TO DUBOIS IN THE LATE AFTERNOON AND EVENING.

* HAINES...5 TO 6.

* HIGHEST THREAT...IS LOCATED FROM CROWHEART TO DUBOIS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
2 follow-up statements
580 
WWUS85 KRIW 301758
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1158 AM MDT SAT JUL 30 2016

...CRITICAL FIRE WEATHER CONDITIONS OVER THE WESTERN MOUNTAINS...
FAR SOUTHWEST...WIND RIVER BASIN...AND GREEN RIVER MOUNTAINS AND
RATTLESNAKE RANGE THIS AFTERNOON AND EVENING...

.THE COMBINATION OF LOW RELATIVE HUMIDITY...VERY WARM TO HOT
TEMPERATURES...BREEZY CONDITIONS...ISOLATED DRY LIGHTNING AND
HAINES INDEX OF 6 WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON AND EVENING.

WYZ277-310300-
/O.EXB.KRIW.FW.W.0014.160730T1758Z-160731T0300Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
1158 AM MDT SAT JUL 30 2016

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW
RELATIVE HUMIDITY...HOT TEMPERATURES...BREEZY CONDITIONS AND A
HAINES INDEX OF 5 OR 6...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...AS LOW AS 13 TO 15 PERCENT.

* THUNDERSTORMS...WIDELY SCATTERED DRY LIGHTNING STORMS WITH
  STRONG AND ERRATIC WIND GUSTS AS HIGH AS 50 MPH.

* HAINES INDEX...5 TO 6

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ289-310300-
/O.CON.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
1158 AM MDT SAT JUL 30 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW RELATIVE HUMIDITY...HOT TEMPERATURES...BREEZY CONDITIONS
AND A HAINES INDEX OF 5 OR 6...

* AFFECTED AREA...FIRE WEATHER ZONE 289.

* WIND...WEST TO NORTHWEST 10 TO 15 MPH WITH GUSTS 25 MPH.

* HUMIDITY...AS LOW AS 11 PERCENT.

* THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS WITH STRONG AND 
  ERRATIC WIND GUSTS AS HIGH AS 50 MPH.

* HAINES INDEX...5 TO 6

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ288-414>416-310300-
/O.CON.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
1158 AM MDT SAT JUL 30 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW RELATIVE HUMIDITY...WARM TEMPERATURES...BREEZY
CONDITIONS...LIGHTNING AND A HAINES INDEX OF 5 TO 6...

* AFFECTED AREA...FIRE WEATHER ZONES 288...414...415 AND 416.

* WIND...WEST 10 TO 15 MPH WITH GUSTS 25 MPH AT TIMES.

* HUMIDITY...AS LOW AS 12 PERCENT.

* THUNDERSTORMS...WIDELY SCATTERED DRY LIGHTNING STORMS WITH
  STRONG AND ERRATIC WIND GUSTS AS HIGH AS 50 MPH.

* HAINES INDEX...5 TO 6

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL LIKELY 
  SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ283-310300-
/O.CON.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/
UPPER WIND RIVER BASIN/WIND RIVER BASIN-
1158 AM MDT SAT JUL 30 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR HOT TEMPERATURES...LOW RELATIVE HUMIDITY AND A HAINES INDEX
OF 5 TO 6 AND BREEZY CONDITIONS...

* AFFECTED AREA...FIRE WEATHER ZONE 283.

* WIND...NORTHWEST 12 TO 18 MPH WITH GUSTS 25 MPH.

* HUMIDITY...AS LOW AS 9 PERCENT.

* THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS MAINLY FROM 
  CROWHEART TO DUBOIS IN THE LATE AFTERNOON AND EVENING.

* HAINES...5 TO 6.

* HIGHEST THREAT...IS LOCATED FROM CROWHEART TO DUBOIS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

TEAM RIVERTON
932 
WWUS85 KRIW 310208
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
808 PM MDT SAT JUL 30 2016


WYZ277-283-288-289-414>416-310315-
/O.CAN.KRIW.FW.W.0014.000000T0000Z-160731T0300Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
UPPER WIND RIVER BASIN/WIND RIVER BASIN-
EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF-
NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP-
WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF-
808 PM MDT SAT JUL 30 2016

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE DIMINISHED AND RELATIVE HUMIDITY HAS RECOVERED ABOVE
CRITICAL LEVELS THIS EVENING. THEREFORE...THE RED FLAG WARNING HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 29, 11:56 PM MDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 29, 11:56 PM MDT, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Riverton WY
1156 PM MDT FRI JUL 29 2016

.UPDATE...Added 06z aviation discussion.

&&

.AVIATION.../06Z ISSUANCE/

West of the Continental Divide...KJAC/KBPI/KPNA/KRKS

Smoke from the Cliff Creek Fire near Bondurant and the Lava Mountain
Fire west of Dubois may bring some terrain obscurations over
Togwotee Pass and the northern Wind River Range through the period
Otherwise, VFR conditions will prevail through 12z Sunday.  Some
high level monsoonal moisture will rotate into southwest Wyoming
Saturday afternoon while a weak upper level disturbance pushes into
northwest Wyoming.  These elements will combine to produce isolated
showers and thunderstorms primarily between 21z Saturday - 03z
Sunday.  A dry sub-cloud layer will result in the potential for
erratic wind gusts 30-40kts near any showers or thunderstorms.
Surface W-NW winds of 10-20kts will otherwise prevail Saturday
afternoon and early evening.

East of the Continental Divide...KCOD/KCPR/KLND/KRIW/KWRL

A few showers along and east of the Bighorn Range will exit the area
by 08z.  Otherwise, VFR conditions will prevail through 12z Sunday,
with smoky areas continuing in the primarily in the vicinity of the
northern Wind River Range and Togwotee Pass.  Some monsoonal
moisture will rotate across southern Wyoming Saturday afternoon
where some high-based showers and thunderstorms will develop
primarily vcnty and south of a KLND-KCPR line.  A dry sub-cloud
layer will result in the potential for erratic wind gusts of 30-40
knots in the vicinity of any showers or thunderstorms.  A weak upper
level disturbance may bring some isolated showers with a few
thunderstorms across northern Wyoming Saturday evening into early
Sunday morning.

&&

.PREV DISCUSSION... /issued 153 PM MDT FRI JUL 29 2016/

SHORT TERM...Tonight Through Monday

Convection looking better attm compared to yesterday with
approaching shortwave and good day of heating with warmer temps and
dew points still up. Will have to watch these into the evening hours.
Monsoonal moisture is lurking as far north as ecntrl nv and wcntrl
ut. As the upper high gets slowly suppressed swd...the models are
trying to bring the first round of mid level moisture into far
wrn/swrn Wyoming during the day Saturday. Not the most favorable
flow pattern through Saturday but all the guidance is trying to
bring it in around the wrn/nwrn edge of the high. Little better
chance Saturday night into Sunday with developing wsw flow in the
mid levels and trough helping as it moving into srn Canada and the
far nwrn part of the PacNW. Just another concern for the fire conds
with dry lightning/gusty wind potential near any isold storms.
Otherwise, very warm to hot with some breezes around. Limited mainly
mid level moisture spread through the entire area Saturday night
into Sunday giving most everyone at least a slight chance of high
based storms. Moisture likely gets suppressed Monday so just hot and
dry with local breezes.

LONG TERM...Monday Night Through Friday

Weak convection possible Monday evening, but overall it will be
quiet Monday night and Tuesday morning. Medium-range models in
good agreement with upper low tracking along the US/Canada border
near the Idaho Panhandle on Tuesday. Southwest flow aloft ahead
of this feature will boost temperatures well into the 90s across
many of the lower elevations and winds will also increase. Looks
like this could be another critical fire weather day, and
highlights will depend upon fuels status and where the wind blows
most. Tough to discount the possibility of at least isolated
convection with the best chance over the western mountains and
potentially southwest Wyoming. As the low tracks east along the
northern Montana border Tuesday night, cooler air will push south
into Wyoming and affect mainly areas east of the Continental
Divide. Temperatures will be several degrees cooler Wednesday and
more seasonal for this time of year. Drier and more stable
westerly flow will limit any convection to areas near the Utah and
Colorado borders. Overall trend is for drier zonal flow Thursday
with gradual backing of the upper flow to southwest by Friday.
Temperatures will continue around seasonal normals with convection
largely limited to the far southern tier of the forecast area.
Winds will increase on Friday across mainly southwest Wyoming.
Drier flow will lead to low dew points and falling relative
humidities. Many lower elevation locations will see poor overnight
humidity recovery.

AVIATION.../00Z ISSUANCE/

Expect VFR conditions to prevail through 00Z/Sunday. Convection
this afternoon has developed as expected over the Absaroka and
Bighorn ranges tracking over points downstream. Will go with VCSH
at KCOD and KCPR but axis ov&&

.FIRE WEATHER...
er northern Natrona may not shift much
to the south as convections tracks southeast of the southern end
of the Bighorn Range. So, confidence is less at KCPR. Convection
will diminish with the setting sun and benign conditions will be
the rule overnight. West-northwest surface wind 12-22kts at KRKS
will continue until around 02Z/Sat. Similar speeds expected to
develop by 21Z/Fri at KBPI and KPNA. Weak boundary will allow for
northeast surface wind at KRIW and KCPR through much of the
evening. Wind speeds at southwest terminals will increase again
Saturday afternoon, likely between 18Z at KRKS and by 20Z at KBPI,
KPNA, and KJAC. Any convection Saturday should be confined to the
southwest mountains and nearby basins. Therefore, have included
VCSH at KBPI and KPNA.

FIRE WEATHER...

..Fire Weather Watch for Saturday afternoon and evening for fire
zones 283...288...289...414...415 and 416...

Isolated thunderstorms will prevail through the evening with the
potential for gusty wind near any storms. A surge of higher level
subtropical moisture will move into the southwest during the day
Saturday with a little bit spilling over the divide. Isolated to
widely scattered gusty thunderstorms will occur near any of these.
Fire conditions will worsen in the western mountains and as far east
as the Wind River Basin and nearby Green and Rattlesnake Ranges due
to breezes, hot temps, low rh's, 5-6 haines index and isolated to
widely scattered dry lightning.

&&

.RIW Watches/Warnings/Advisories...
Fire Weather Watch from Saturday afternoon through Saturday
evening for WYZ283-288-289-414>416.

&&

SHORT TERM...Skrbac
LONG TERM...CNJ
AVIATION...AEM
FIRE WEATHER...Skrbac
Hazardous weather outlook, Jul 29, 12:13 PM MDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1213 PM MDT FRI JUL 29 2016

WYZ001>020-022>030-301300-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
1213 PM MDT FRI JUL 29 2016

...FIRE WEATHER WATCH SATURDAY AFTERNOON AND EVENING FOR THE
WESTERN MOUNTAINS...WIND RIVER BASIN...GREEN AND RATTLESNAKE
RANGES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...MAINLY EAST OF THE
DIVIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY...SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS AREAS WEST OF
THE CONTINENTAL DIVIDE. ELEVATED FIRE DANGER POSSIBLE FOR MANY
AREAS...ESPECIALLY WESTERN MOUNTAINS AND CENTRAL PARTS WHERE FIRE
WEATHER WATCHES ARE IN EFFECT.

SUNDAY AND MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS. ELEVATED
FIRE DANGER MONDAY.

TUESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. CRITICAL
FIRE CONDITIONS POSSIBLE CENTRAL AND WEST.

WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN
SOUTHERN WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL SIZES AND ANY WIND GUSTS
GREATER THAN 45 MPH. THANK YOU.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:25 PM MDTSpecial Weather StatementRIW50 min
Jul 29, 6:30 PM MDTSpecial Weather StatementRIWNatrona45 min
Jul 30, 2:18 PM MDTSpecial Weather StatementRIW27 min
Jul 30, 2:47 PM MDTSpecial Weather StatementRIWTeton28 min
Jul 30, 5:03 PM MDTSpecial Weather StatementRIWFremont27 min
Jul 30, 5:16 PM MDTSpecial Weather StatementRIWBig Horn59 min

Nearby

Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.